BLOGGER TEMPLATES AND TWITTER BACKGROUNDS »

Sunday, June 21, 2009

Home Sweet Home!

I apologize for taking several days to respond to some of your comments...I was traveling back home to Wyoming during that time. It's been 14 1/2 weeks since I've been home and it's good to be back. There was snow on the ground when I left and now the grass is green and the flowers are blooming. It's weird, I feel like I just missed a big chunk of time/life being somewhere outside of my usual daily life.

But I feel good! The last day I took my painkillers was on Thursday. I get a pang of pain here and there but it's not bad...not enough to take the pills. I spent yesterday spraying weeds, grocery shopping, doctoring my horse's eye (he decided to poke it on something just a few days before I was going to be home...big dummy), etc. I got really hot (it was 85 degrees out) and had a small spell where I could really feel those wires in my neck and it made me feel a bit claustrophobic, but as soon as I cooled off a bit I was fine. I think after time I won't even feel those things anymore. The battery may be another story. I'm always kind of aware of it because it just seems so big and so obtrusive. It doesn't bother me very often, it's just sort of an annoyance sometimes, like I want to say to it "will you just go away already?" But of course that's silly...I'd rather have that battery there any day than have the pain.

I have had one issue in the past few days...anxiety. At first I thought it was because I was home and had all this stuff to do to get my life back in order. Friday night I took 2 anti-anxiety pills to be able to sleep. But last night was 10 times worse. Took 2 more anti-anxiety pills and they did nothing. It was one of the most horrible nights ever. Even this morning I couldn't just relax. I feel like I'm breathing really quickly and shallowly. To be honest, I'm having a hard time sitting still to write this right now. Then I realized what it probably is...lack of pain pills. The ones I was taking were morphine based. I was on them for 2 weeks, and then just suddenly quit taking them. I imagine they made me rather calm and now that that's out of my system, I feel like I've got ants in my pants. Now...how do I remedy this? I got lots of exercise yesterday...in fact I was rather exhausted last night, but my body just wouldn't cooperate. So now I'm just annoyed. I've taken all these pills over all these years and this is what it all comes down to...no headaches but I'm as jittery as junkie. Awesome.

2 comments:

nicole said...

Hi again,
Glad to hear you are home, sorry bout the ants though.lol. Here in Houston, Texas the heat index is tipping 110 and a heat advisory is in effect, but my garden still grows so... I appriciate your response and I agree, I just have to keep going. Keep us updated! Good luck.

Nicole said...

Oh, I had wanted to ask you a few more questions if you could email me, if you feel up to it. My email is on my website,
http://starshinegenesis.com/index_files/Page337.htm